Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 35, Issue 5, 2019
Metadata
 

Automorphisms of generic gradient vector fields with prescribed finite symmetries
Ignasi Mundet i Riera
pp. 1281–1308
Abstract | Full-Text PDF (416 KB) | Metadata

Structure and regularity of the singular set in the obstacle problem for the fractional Laplacian
Nicola Garofalo and Xavier Ros-Oton
pp. 1309–1365
Abstract | Full-Text PDF (660 KB) | Metadata

Concentrating solutions for a class of nonlinear fractional Schrödinger equations in $\mathbb R^N$
Vincenzo Ambrosio
pp. 1367–1414
Abstract | Full-Text PDF (552 KB) | Metadata

A priori Lipschitz estimates for solutions of local and nonlocal Hamilton–Jacobi equations with Ornstein–Uhlenbeck operator
Emmanuel Chasseigne, Olivier Ley and Thi Tuyen Nguyen
pp. 1415–1449
Abstract | Full-Text PDF (466 KB) | Metadata

Dwork families and $\mathcal D$-modules
Alberto Castaño Domínguez
pp. 1451–1484
Abstract | Full-Text PDF (468 KB) | Metadata

A comparison of Euclidean and Heisenberg Hausdorff measures
Pertti Mattila and Laura Venieri
pp. 1485–1500
Abstract | Full-Text PDF (274 KB) | Metadata

A multiplier theorem for sub-Laplacians with drift on Lie groups
Alessio Martini, Alessandro Ottazzi and Maria Vallarino
pp. 1501–1534
Abstract | Full-Text PDF (472 KB) | Metadata

Singularly perturbed fully nonlinear parabolic problems and their asymptotic free boundaries
Gleydson C. Ricarte, Rafayel Teymurazyan and José Miguel Urbano
pp. 1535–1558
Abstract | Full-Text PDF (341 KB) | Metadata

Multiplicity of bounded solutions to the $k$-Hessian equation with a Matukuma-type source
Yasuhito Miyamoto, Justino Sánchez and Vicente Vergara
pp. 1559–1582
Abstract | Full-Text PDF (355 KB) | Metadata

A weak type estimate for rough singular integrals
Andrei K. Lerner
pp. 1583–1602
Abstract | Full-Text PDF (296 KB) | Metadata